Show simple item record

dc.contributor.authorZhan, Huashui ( )
dc.contributor.authorFeng, Zhaosheng ( Orcid Icon 0000-0003-2782-4539 )
dc.date.accessioned2022-03-10T17:40:56Z
dc.date.available2022-03-10T17:40:56Z
dc.date.issued2018-11-26
dc.identifier.citationZhan, H., & Feng, Z. (2018). Stability of weak solutions of a non-Newtonian polytropic filtration equation. Electronic Journal of Differential Equations, 2018(190), pp. 1-18.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15486
dc.description.abstractWe study a non-Newtonian polytropic filtration equation with a convection term. We introduce new type of weak solutions and show the existence of weak solutions. We show that when ∫ [α(x)]-1(p-1) dx < ∞, the stability of weak solutions is based on the usual initial-boundary value conditions. When 1 < p < 2, under the given conditions on the diffusion coefficient and the convection term, the stability of weak solutions can be proved without any boundary value condition. In particular, the stability results are presented based on the given optimal boundary value condition.
dc.formatText
dc.format.extent18 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2018, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectWeak solutionen_US
dc.subjectConvection termen_US
dc.subjectStabilityen_US
dc.subjectBoundary value conditionen_US
dc.titleStability of weak solutions of a non-Newtonian polytropic filtration equationen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record